Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Suffering from typhoid, fever, excessive sweating. Is it safe to have sex during this?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 2000
Answered : 339 Questions
Question
I am suffering from typhoid since last 18 days.i used to get a fever in the range of 101-102.5.but now since last one week i get fever only in range of 97-99.6.my hunger has increased and i have regular lunch dinner breakfast.my doctor said i am recovering.i want to ask that sometimes when i sleep at night and wake up i find a lot of sweat has come.my pillow gets wet little bit.why is this so?
Posted Mon, 21 May 2012 in Abdominal Pain
 
 
Answered by Dr. Poorna Chandra K.S 12 hours later
Hi and thanks for the query
Typhoid typically takes around 7-10 days to respond. It is marked by defervesence where in the fever settles. This is marked by excessive sweating. This is a body's response to bringing down the temperature. So I think you are on the road to recovery and need not worry
Regards
Dr XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Suffering from typhoid, fever, excessive sweating. Is it safe to have sex during this? 13 minutes later
Is it safe to have sex and kissing during this period?secondly i am having little dark coloured urine.why is this so?i am on ceftum,ofloxacin,rinifol and rabemac medications.is it due to these medications that urine color is coming like this?
 
 
Answered by Dr. Poorna Chandra K.S 9 hours later
Hi and thanks for the followup
Rhe urine colour is due to pigments secreted into the urine and the brokendown products of various things eaten by us. The breakdown products of most drugs produce a yellow or cola coloured urine and there is nothing to worry about it.
Salmonella the causative agent of typhoid is usually spread by feco-oral route and is rare to find in semen or saliva. Hence if you have the will and the energy you could enjoy a normal sexual life.
Regards
Dr XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Suffering from typhoid, fever, excessive sweating. Is it safe to have sex during this? 8 minutes later
thanks for the reply.one last doubt is that now i am eating well and fever is also normal.but i still feel sometimes discomfort in stomach.i feel bit tightness or some kind of injury like feeling when i try to sit straight.why is this so? i hope this is not intestinal perforation.offcourse this feeling is sometimes onlu.i am on the verge of completing 21 days antibiotic course next week.
 
 
Answered by Dr. Poorna Chandra K.S 22 hours later
Hi and thanks for sharing your concern
This discomfort may because of the intestinal inflammation or hepatic inflammation that is part of the disease process. It could also be secondary to the antibiotic induced bowel flora alterations. In either case it will revert to normal a few days after stopping of treatment.
Meanwhile avoid milk and take some probiotics
Regards
Dr XXXXXXX KS
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor